MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC VELOSORB FAST; BRAIDED FAST ABSORBABLE SURGICAL SUTURE

RIVERPOINT MEDICAL LLC VELOSORB FAST; BRAIDED FAST ABSORBABLE SURGICAL SUTURE
Model Number CV-606
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "it was reported that during the perineal tears in the delivery room, the suture line did not hold during the initial operation recovery admission, which was alleged to have caused infections.The sutures involved were identified as velosorb* 2-0 und 90cm gs25 x36 and velosorb* 2-0 und 90cm kv34 x36.A new suture was used to resolve the issue.".
 
Additional Manufacturer Narrative
Product will not be returned for investigation.The lot number was requested from the customer multiple times but was not provided, and therefore production records could not be reviewed.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
VELOSORB FAST
Common Device Name
BRAIDED FAST ABSORBABLE SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key21699271
Report Number3006981798-2025-00017
Device Sequence Number8829161
Product Code GAM
UDI-Device Identifier10884521152304
UDI-Public10884521152304
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV-606
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown